# SDR CA110621003

- Difficulty date: June 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 52,323 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Feed
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO DEPART FROM STATION THE CREW REPORTED AN AUTO FUEL FEED FAULT AND RETURNED TO THE GATE. AS THE ACFT WAS RETURNING TO THE GATE GROUND PERSONNEL REPORTED FUEL LEAKING FROM THE RT WING TANK.  NO EMERGENCY WAS DECLARED.   AFTER ENGINE START AND TAXI OUT. (14.8 FOB) ALL FUEL PUMPS ON.  FUEL AUTO FEED FAULT.   SMALL FUEL SPILL FROM BOTH NACA VENTS WHILE RETURNING.  FUEL AUTO FEED FAULT MESSAGE IS A CONFIGURATION WARNING AND THE CONFIGURATION SHOWN ABOVE IS NORMAL.  FILLED WINGS ABOVE 5000KG AND NO AUTO FEED FAULT. BROUGHT THE WINGS BELOW 5000KG WITH CENTER ABOVE 250 KG, MESSAGE APPEARED. TRANSFERED BACK IN THE WING AND AUTO FEED FAULT IS GONE. CK SERVICEABLE.
